Where do I begin? For a year or so now I had been treated for depression and adult ADD with Welbutrin and Stratera. A couple of months ago I started having mood swings and staring spells. The doctor took me off the two drugs and put me on Depakote to try and control the mood swings and staring spells. It worked great after bumping the dose up to 1500mg a day. My ADD meds have changed as well. I am now on 60mg of Ritalin a day and 10mg of Lexapro a day for depression. I also for sometime now have had headaches on a daily basis. They are usually those dull anoying headaches, but I can usually ignore them. My doctor ordered a complete blood workup on me to see if there was anything that could be causing the symptoms I had at this time. It came back normal with the exception of my testosterone level was about 60 points below the low side of normal.
Now, a week ago last Wednesday. I became very nautious with a fever and vomited several times through Friday night. Thinking it might have been the medications messing with me I cut back to about three quarters of my normal dosing. Last Wednesday evening I started having dizzy spells almost blacking out several times. The first was the worst so far. The first spells hit me so fast that I did not think that I had enough time to get to the bed which was about five feet away. I laid there for a few minutes till I started to feel better then sat and was hit again. This went on for about ten minutes or so. At the doctor the next day my blood pressure was 154/106, and I'm only 29. Today at the follow up visit it was back down to 128/82. The dizzy spells come mostly if I'm standing or walking, but do occasionally get them if I sitting. On the worst days, I feel like I am in a constant disorientating daze. Off in my own little world I could say. I'm aware of what's going on around me, but I'm just kind of there. Oh, and the staring spells are back. During this time frame that these new symptoms have shown up I have been becoming increasingly fatigued and all I want to do is sleep and sleep some more. One last thing that I can remeber at the moment is that when I lay down for bed at night and close my eyes, I see what appears to be a rapidly flashing white light for a few seconds. This will go off and on for about an hour. Any ideas or advice would be greatly appreciated.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?